# SDR VNAA20250610024

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH67037576
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00214242 DISCREPANCY: FOUND CORROSION ON LAV SERVICE LIGHT SUPPORT PLATE P/N SH670-37576-3. CORRECTIVE ACTION: REMOVED CORRODED SUPPORT PLATE. FABRICATED AND INSTALLED A NEW SUPPORT PLATE IAW DRAWING SH670-37576 AND CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-41-02-001-001-A01, AND SRM 51-41-04-01-001-A01.
